Please enter verification code
Confirm
Generalized Order–k Pell–Padovan–Like Numbers by Matrix Methods
Pure and Applied Mathematics Journal
Volume 2, Issue 6, December 2013, Pages: 174-178
Received: Sep. 25, 2013; Published: Nov. 30, 2013
Views 3782      Downloads 226
Author
Goksal Bilgici, Department of Computer Education and Instructional Technology, Kastamonu University, Kastamonu, Turkey
Article Tools
PDF
Follow on us
Abstract
Weconsider the third – order recurrence relation Q_n=2Q_(n-2)+Q_(n-3) with initial conditionsQ_0=1,Q_1=0 "and" Q_2=2 and define these numbers as Pell – Padovan – like numbers.We extend this definition generalized order – k Pell – Padovan – like numbers and give some relations between thesenumbers and the Fibonacci numbers. Wealso obtain some relations of thesenumbers and matrices by using matrix methods.
Keywords
Fibonacci Sequence, Pell – Padovan’s Sequence, Generating Function, Binet Formula, Matrix Methods
To cite this article
Goksal Bilgici, Generalized Order–k Pell–Padovan–Like Numbers by Matrix Methods, Pure and Applied Mathematics Journal. Vol. 2, No. 6, 2013, pp. 174-178. doi: 10.11648/j.pamj.20130206.11
References
[1]
B.A. Brousseau, "Fibonacci Numbers and Geometry", Fibonacci Quart., vol. 10, no.3, pp. 303-318, 1972.
[2]
M.C. Er, "Sums of Fibonacci Numbers by Matrix Method", Fibonacci Quart., vol.22, no.3, pp. 204-207 1984.
[3]
D. Kalman, "Generalized Fibonacci Numbers by Matrix Method", Fibonacci Quart., vol. 20, no.1,pp. 73-76, 1982.
[4]
K. Kaygisiz and D. Bozkurt, "k-Generalized Order-k Perrin Number Presentation by Matrix Method", ArsCombinatoria, vol.105, pp. 95-101, 2012.
[5]
A.G. Shannon, A.F. Horadam and P. G. Anderson, "The Auxiliary Equation Associated with the Plastic Number", Notes on Number Theory and Discrete Mathematics, vol.12, no.1, pp. 1-12, 2006.
[6]
A.G. Shannon, P G. Anderson and A.F. Horadam, "Properties of Cordonnier, Perrin and Van der Laan Numbers", International Journal of Mathematical Education in Science & Technology, vol. 37, no.7, pp. 825-831, 2006.
[7]
F. Yilmaz, D. Bozkurt, "Some Properties of Padovan Sequence by Matrix Method", ArsCombinatoria, vol. 104, pp. 149-160, 2012.
[8]
http://oeis.org, The Online Encyclopedia of Integer Sequences, Series: A008346.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186